Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Issues with depo.

Posted by on Aug. 21, 2017 at 11:49 PM
  • 8 Replies

So I have endometriosis, my doctor put me on depo to treat it. But I feel like I am starving, all the freaking time. I wake up in the night hungry. I'm just so freaking hungry. I've already put on 5 pounds. I so do not plan to stay on this birth control at all. But until then do you have tips to lose wieght and not gain anymore?


I'm 5'7, I currently weigh 145. I think I look best 130-135, but I'm okay with 140.


Also do you have other ideas for what to use for birth control? My insurance doesn't cover IUD. Implanon caused an 8 month long period. Birth control pills cause severe irritability and mood swings. Ugh what is left?

by on Aug. 21, 2017 at 11:49 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
MusherMaggie
by Silver Member on Aug. 22, 2017 at 12:42 AM
I would seek out a NaPro physician. They can help with the treatment for the endometriosis, as well as a natural way to space births without using hormones.
MixedCooke
by Silver Member on Aug. 22, 2017 at 3:08 AM

Increase your protein intake and also your vitamin D intake.  My sister had to be put on prescription strength Vitamin D as a side effect of the depo shot.

PaddyWhack
by Member on Aug. 22, 2017 at 11:18 AM

I gained a lot of weight on depo, found out I had PCOS and started metformin. That helped with losing the weight and getting me back to normal. 

hugss
Report
Take some *Time Out* for You, Join our Friendly/Supportive group :)
Today at 10:36 PM
Time Out For You Group - CafeMom

Need some Time for You? Feeling stressed? Kick back, relax & take a break. If you're a woman who just wants to have fun, here's the place :)

by on Aug. 23, 2017 at 12:03 AM

Not sure but hope others can help/suggest :)

mnmo3bb
by on Aug. 23, 2017 at 1:00 AM

I would see a chiropractor and a natural Dr. there's better ways than synthetic hormones. get your hormones tested & then use natural instead.

mrswillie
by Platinum Member on Aug. 23, 2017 at 11:04 AM
Which pills have you tried?
timon95
by on Aug. 25, 2017 at 12:32 AM

try protein, shakes, extra vitamin D, healthy snacks, and light exercise. Talk to your doctor about this and go through all options and what else might be best for you.

emarin77
by Silver Member on Aug. 25, 2017 at 6:12 PM

I would discuss these problems with your OB.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)